# SDR AALA202108278020

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 18,065 hours, 8,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 147739
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN PERFORMING EMERGENCY LIGHT TEST PER PS CHECK- CIDS 1 EPSU SYST TEST BAT/EPSU (11WL) EMER L FAULT IS DISPLAYED. REPLACED EMERGENCY POWER SUPPLY INIT 11WL(AALA202108278020) AND BATTERY PACK (AALA202108271828) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
